Items where Author is "Mihályffy, László"
Group by: Item Type | No Grouping Jump to: Article Number of items: 6. ArticleMihályffy, László (2016) Nagysággal arányos valószínűség szerinti mintavétel másodrendű bekerülési valószínűségekkel, visszatevés nélkül. STATISZTIKAI SZEMLE, 94 (3). pp. 233-246. ISSN 0039-0690 Mihályffy, László (2016) On selecting a sample by probability proportional to size with second-order inclusion probabilities and without replacement. Hungarian Statistical Review, 91 (SN20). pp. 83-98. ISSN 0039-0690 Mihályffy, László (2006) The quasi-regression form of calibration estimates. Hungarian Statistical Review, 84 (SN10). pp. 124-133. ISSN 0039-0690 Mihályffy, László (2004) Variance estimation with the jackknife method in the case of calibrated totals. Hungarian Statistical Review, 82 (SN9). pp. 53-67. ISSN 0039-0690 Mihályffy, László (2001) Variance estimation for stratified samples with one unit per stratum. Hungarian Statistical Review, 79 (SN6). pp. 123-133. ISSN 0039-0690 Éltető, Ödön and Mihályffy, László (1997) Stability of composite estimators: experiments with Hungarian LFS data. Hungarian Statistical Review, 75 (SN1). pp. 36-45. ISSN 0039-0690 |